Communications in Mathematical Physics

An operational approach to quantum probability

E. B. Davies and J. T. Lewis

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 17, Number 3 (1970), 239-260.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103842336

Mathematical Reviews number (MathSciNet)
MR0263379

Zentralblatt MATH identifier
0194.58304

Subjects
Primary: 81.60

Citation

Davies, E. B.; Lewis, J. T. An operational approach to quantum probability. Comm. Math. Phys. 17 (1970), no. 3, 239--260. http://projecteuclid.org/euclid.cmp/1103842336.


Export citation